Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone withdrawls

Posted by krista on October 21, 2001, at 18:05:51

In reply to Re: Serzone withdrawls krista, posted by Mitch on October 21, 2001, at 12:36:39

>
>
>Mitch,

I don't beleive this to be the case, since the whole time I've been on Serzone I would get agitated every time I would accidently take my serzone dose too late.
I actually feel a bit better when I first take the Remeron dose. But as the day progresses and the Serzone gets more and more out of my sysytem I feel so strangely. Still this is nothing compared to the withdrwl I got from Luvox a few years ago.
I had to be hospitalized overnight because I couldn't even swallow my own spit without throwing up! Luvox is still the worst withdrwal ever! Anyway I'm pretty sure it's not the Remeron or it would be worse, and not better, right after I take it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:krista thread:81818
URL: http://www.dr-bob.org/babble/20011015/msgs/81922.html